Alert archive / Indiana / Flash Flood Warnings in 2026

Flash Flood Warning 1, NWS Northern Indiana

March 11, 2026Elkhart County, Kosciusko County, Indiana

NWS Northern Indiana issued this flash flood warning at Mar 11, 2026, 2:59 AM EDT for Elkhart County, Kosciusko County, Indiana. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 11, 2026, 2:59 AM EDT (06:59 UTC)
Expired
Mar 11, 2026, 6:00 AM EDT
In force
3 hr
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Flood severity
None

Counties Elkhart County, IN, Kosciusko County, IN

The radar

The Northern Indiana radar (KIWX), 14 km from the middle of the area, began a volume at 07:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 11, 3:15 AM EDTFLOOD3 N Milford, INWater across the roadway with signs up at various locations across southern Elkhart county. Time estimated by radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 7.0 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2026-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2026-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 368 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
680 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
368 m²/s²
0-3 km storm-relative helicity
442 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

046 
WGUS53 KIWX 110659
FFWIWX
INC039-085-111000-
/O.NEW.KIWX.FF.W.0001.260311T0659Z-260311T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Northern Indiana
259 AM EDT Wed Mar 11 2026

The National Weather Service in Northern Indiana has issued a

* Flash Flood Warning for...
  Southern Elkhart County in north central Indiana...
  Northern Kosciusko County in north central Indiana...

* Until 600 AM EDT.

* At 258 AM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 4 inches of rain 
  have fallen. Additional rainfall amounts of 0.5 to 1.5 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Nappanee, Syracuse, Milford, Millersburg, New Paris, Benton, 
  Gravelton, Hastings and Oakwood Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 4153 8566 4141 8566 4135 8605 4145 8605

FLASH FLOOD...RADAR INDICATED

$$

AD
2 follow-up statements
895 
WGUS73 KIWX 110849
FFSIWX

Flash Flood Statement
National Weather Service Northern Indiana
449 AM EDT Wed Mar 11 2026

INC039-085-111000-
/O.CON.KIWX.FF.W.0001.000000T0000Z-260311T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Elkhart IN-Kosciusko IN-
449 AM EDT Wed Mar 11 2026

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS 
MORNING FOR SOUTHERN ELKHART AND NORTHERN KOSCIUSKO COUNTIES...

At 448 AM EDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 2 and 4 inches of rain have 
fallen. Additional rainfall amounts up to 0.5 inches are possible in 
the warned area. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Nappanee, Syracuse, Milford, Millersburg, New Paris, Benton, 
  Gravelton, Hastings and Oakwood Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 4153 8566 4141 8566 4135 8605 4145 8605

FLASH FLOOD...RADAR INDICATED

$$

AD
703 
WGUS73 KIWX 110955
FFSIWX

Flash Flood Statement
National Weather Service Northern Indiana
555 AM EDT Wed Mar 11 2026

INC039-085-111005-
/O.EXP.KIWX.FF.W.0001.000000T0000Z-260311T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Elkhart IN-Kosciusko IN-
555 AM EDT Wed Mar 11 2026

...FLASH FLOOD WARNING WILL EXPIRE AT 6 AM EDT EARLY THIS MORNING 
FOR SOUTHERN ELKHART AND NORTHERN KOSCIUSKO COUNTIES...

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

&&

LAT...LON 4153 8566 4141 8566 4135 8605 4145 8605

$$

AD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this flash flood warning went out at Mar 11, 1:16 AM EDT, 1 hour 43 minutes earlier. Its key messages:

  • Tonight into early Wednesday, the severe threat is decreasing, but heavy rain and flooding threat continues. The best chances northern half of the forecast area where a Flood Watch remains in effect.
  • Friday, confidence increasing in the chance for strong winds (45+ mph).
  • Late Saturday into early Monday, we're watching the potential for a large storm system is likely to bring wintry weather across the Great Lakes region, but the exact location is uncertain. As of now, the most favored track for accumulating snow is north of the forecast area, across Michigan.
Area forecast discussion, Mar 11, 1:16 AM EDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
116 AM EDT Wed Mar 11 2026

.KEY MESSAGES...

- Tonight into early Wednesday, the severe threat is decreasing,
  but heavy rain and flooding threat continues. The best
  chances northern half of the forecast area where a Flood Watch
  remains in effect.

- Friday, confidence increasing in the chance for strong winds (45+
  mph).

- Late Saturday into early Monday, we're watching the potential
  for a large storm system is likely to bring wintry weather
  across the Great Lakes region, but the exact location is
  uncertain. As of now, the most favored track for accumulating
  snow is north of the forecast area, across Michigan.

&&

.DISCUSSION...
Issued at 115 AM EDT Wed Mar 11 2026

Tonight and Wednesday. The main concern is the risk for heavy rain
from multiple rounds of thunderstorms overnight. There is also a risk
for severe weather, but that will be on the decline overnight.
Damaging wind is the primary threat, with tornado being a close
second threat. The risk for hail is low.

As we go through the overnight hours, storms should weaken as the
instability decreases and the storms become more linear along an
approaching cold front. This will signal the transition from severe
weather to heavy rain. This front will slowly migrate southeast
across the region on Wednesday. So expect showers and thunderstorms
to be widespread Wednesday morning, and gradually decrease in
coverage during the afternoon as the front moves through. However,
northwest winds and cold air advection will lead to scattered
showers, especially near the lakeshore, Wednesday afternoon and
evening. Thermal profiles do cool off, so could see some snow
showers mix in at times, but little to no accumulation is expected.

Wednesday night through Friday. Winds will decrease overnight as
high pressure builds across the region. This will lead to chilly
night, with lows falling into the mid to upper 20s. On Thursday,
southwest winds will increase throughout the day ahead of a potent
storm system that will bring chances for rain (50 to 60 percent
north, 10 to 20 percent south) Thursday night. However, the
strongest winds will be behind the cold front on Friday when
westerly wind gust near 45 mph are possible. Did increase the winds
toward the higher end of the forecast guidance, and it appears that
a Wind Advisory will be needed if things remain on track.

Saturday through Tuesday... We're watching the potential for a large
storm system to move across the Great Lakes this coming weekend and
bring rain to the south, and a band of heavy snow to the north. This
storm is still several days away, so the track will change, but
confidence is at least medium that there will be storm to bring
impactful winter weather to some locations. At this point, the more
likely location for accumulating snow is north of the region, across
Michigan. In addition to the potential for winter weather, there
will be thunderstorms in the warm sector of the storm, but that also
depends on the track of the surface low, and we'll have a better
handle on it as we get closer to the weekend.

&&

.AVIATION /06Z TAFS THROUGH 06Z THURSDAY/...
Issued at 110 AM EDT Wed Mar 11 2026

Main concern in the next six hours will be the thunderstorms
that will continue to spread across the region. An unstable air
mass ahead of a slow moving boundary means that thunderstorm
chances will continue into the morning. Winds will shift from
the southwest to northwest as the boundary moves through.
Eventually the storms will slide to the southeast, but rain
showers and MVFR to near IFR cloud will linger through
Wednesday. Conditions start to improve Wednesday evening as
drier air moves across the region.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Flood Watch until 6 AM EDT /5 AM CDT/ early this morning for
     INZ005>009-012-014-015-017-018-103-104-116-203-204-216.
OH...Flood Watch until 6 AM EDT early this morning for OHZ001-002-
     004-005-015.
MI...Flood Watch until 6 AM EDT early this morning for MIZ078>081-
     177-277.
MARINE...Small Craft Advisory from 11 AM this morning to 11 AM EDT
     Thursday for LMZ043-046.

&&

DISCUSSION...NWS
AVIATION...NWS
Hazardous weather outlook, Mar 10, 2:29 PM EDT, 12 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
229 PM EDT Tue Mar 10 2026

INZ005>009-012-014-015-017-018-103-104-116-203-204-216-MIZ078>081-
177-277-OHZ001-002-004-005-015-111830-
Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Marshall-Fulton IN-
Whitley-Allen IN-Northern La Porte-Eastern St. Joseph IN-
Northern Kosciusko-Southern La Porte-Western St. Joseph IN-
Southern Kosciusko-Cass MI-St. Joseph MI-Branch-Hillsdale-
Northern Berrien-Southern Berrien-Williams-Fulton OH-Defiance-Henry-
Paulding-
229 PM EDT Tue Mar 10 2026 /129 PM CDT Tue Mar 10 2026/

...FLOOD WATCH IN EFFECT FROM 8 PM EDT /7 PM CDT/ THIS EVENING
THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for northern Indiana, southwest
Michigan and northwest Ohio.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Scattered strong to severe thunderstorms are likely tonight. All
hazards are possible, including tornadoes, large hail, damaging winds
and flash flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Gusty winds up to 45 mph possible on Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed tonight.

INZ013-020-022>027-032>034-OHZ016-024-025-111830-
Pulaski-White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-Grant-
Blackford-Jay-Putnam-Van Wert-Allen OH-
229 PM EDT Tue Mar 10 2026

This Hazardous Weather Outlook is for northern Indiana and
northwest Ohio.

.DAY ONE...This afternoon and tonight.

Scattered strong to severe thunderstorms are likely tonight. All
hazards are possible, including tornadoes, large hail, damaging winds
and flash flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Gusty winds up to 45 mph possible on Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed tonight.

LMZ043-046-111830-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
229 PM EDT Tue Mar 10 2026

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM WEDNESDAY TO 11 AM EDT
THURSDAY...

This Hazardous Weather Outlook is for the nearshore waters of
southeastern Lake Michigan.

.DAY ONE...This afternoon and tonight.

Thunderstorms are expected this afternoon into this evening. Some of
these storms may produce wind gusts in excess of 35 knots and hail
of 1 to 2 inches in diameter.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

Hazardous conditions for small craft are likely for much of this
period. Gales are possible Thursday night into Friday.

In the hours before

Local storm report, Mar 11, 1:14 AM EDT, 1 hour 45 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
114 AM EDT Wed Mar 11 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     Marine Tstm Wind 2 NW Michigan City      41.73N 86.91W
03/10/2026  M51 MPH          LMZ046             IN   C-Man Station

&&

MCD
Local storm report, Mar 11, 1:23 AM EDT, 1 hour 36 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Northern Indiana
123 AM EDT Wed Mar 11 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0908 PM     Tornado          1 WNW San Pierre        41.21N 86.92W
03/10/2026                   Starke             IN   Trained Spotter

            Spotter had photo of the tornado as it
            entered Starke County north and west of San
            Pierre, IN. Time estimated by radar. Delayed
            report.

0910 PM     Hail             1 W La Crosse           41.32N 86.91W
03/10/2026  M0.70 Inch       La Porte           IN   Public

0927 PM     Tornado          2 ESE English Lake      41.26N 86.79W
03/10/2026                   Starke             IN   Trained Spotter

            Observed tornado by spotter video (delayed
            report).

0935 PM     Tornado          2 WNW Toto              41.27N 86.73W
03/10/2026                   Starke             IN   Trained Spotter

            Spotter said there is damage to numerous
            trees in this area near W County Road 200 S
            on IN-39.

0935 PM     Tornado          2 WNW Toto              41.27N 86.74W
03/10/2026                   Starke             IN   Trained Spotter

            Healthy 1ft diameter trees uprooted. Some
            snapped at the top.

0935 PM     Tornado          3 N Toto                41.30N 86.70W
03/10/2026                   Starke             IN   Emergency Mngr

            Tornado observed. Damage between East 200
            South and East 50 south. Large diameter
            trees downed.

0936 PM     Tornado          1 N Toto                41.27N 86.70W
03/10/2026                   Starke             IN   Trained Spotter

            Tornado picture from spotter sent in looking
            to the west-northwest. Lat/lon is spotter
            location. Delayed report.

0937 PM     Tornado          2 SE Brems              41.32N 86.66W
03/10/2026                   Starke             IN   Trained Spotter

            Grain Dryer blown over. Time estimated by
            radar. Delayed report.

0937 PM     Tornado          2 SW Brems              41.32N 86.72W
03/10/2026                   Starke             IN   Amateur Radio

            Corrects previous tstm wnd dmg report to
            tornado from 2 SW Brems. Report of a barn
            destroyed with debris on Route 8 just west
            of the Starke County airport. Time estimated
            via radar.

0940 PM     Hail             2 WNW Brems             41.35N 86.74W
03/10/2026  M0.75 Inch       La Porte           IN   Trained Spotter

0944 PM     Tstm Wnd Gst     2 ESE Brems             41.33N 86.67W
03/10/2026  M51 MPH          Starke             IN   AWOS

            AWOS station KOXI Knox - Starke Co. Airport.

0950 PM     Tstm Wnd Gst     3 WNW South Bend        41.70N 86.32W
03/10/2026  M60 MPH          St. Joseph         IN   ASOS

            ASOS station KSBN South Bend International
            Ap.

1056 PM     Tstm Wnd Gst     2 SW Fishers Lake       41.97N 85.60W
03/10/2026  M48 MPH          St. Joseph         MI   AWOS

            Corrects previous tstm wnd gst report from 2
            SW Fishers Lake. AWOS station KHAI Three
            Rivers.

1110 PM     Marine Tstm Wind 2 NW Michigan City      41.73N 86.91W
03/10/2026  M51 MPH          LMZ046             IN   C-Man Station

1115 PM     Tstm Wnd Gst     1 N Benton Heights      42.13N 86.42W
03/10/2026  M44 MPH          Berrien            MI   ASOS

            ASOS station KBEH Benton Harbor.

1148 PM     Hail             Rolling Prarie          41.67N 86.62W
03/10/2026  M0.70 Inch       La Porte           IN   Trained Spotter

1240 AM     Marine Tstm Wind 2 NW Michigan City      41.73N 86.91W
03/11/2026  M41 MPH          LMZ046             IN   C-Man Station

&&
Local storm report, Mar 11, 2:17 AM EDT, 42 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
217 AM EDT Wed Mar 11 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 AM     Hail             2 ENE Salem Center      41.59N 85.10W
03/11/2026  M0.50 Inch       Steuben            IN   Trained Spotter

&&

MCD
Local storm report, Mar 11, 2:32 AM EDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
232 AM EDT Wed Mar 11 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0224 AM     Hail             1 W Berlien             41.63N 84.89W
03/11/2026  E0.75 Inch       Steuben            IN   Public

            Report from mPING: Dime (0.75 in.).

&&

MCD
Local storm report, Mar 11, 2:37 AM EDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
237 AM EDT Wed Mar 11 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0133 AM     Tstm Wnd Gst     2 NW Benton             41.53N 85.78W
03/11/2026  M59 MPH          Elkhart            IN   ASOS

            ASOS station KGSH Goshen.

&&

MCD
Local storm report, Mar 11, 2:58 AM EDT, 1 minute before
Preliminary Local Storm Report...Summary
National Weather Service Northern Indiana
258 AM EDT Wed Mar 11 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0908 PM     Tornado          1 WNW San Pierre        41.21N 86.92W
03/10/2026                   Starke             IN   Trained Spotter

            Spotter had photo of the tornado as it
            entered Starke County north and west of San
            Pierre, IN. Time estimated by radar. Delayed
            report.

0910 PM     Hail             1 W La Crosse           41.32N 86.91W
03/10/2026  M0.70 Inch       La Porte           IN   Public

0927 PM     Tornado          2 ESE English Lake      41.26N 86.79W
03/10/2026                   Starke             IN   Trained Spotter

            Observed tornado by spotter video (delayed
            report).

0935 PM     Tornado          3 N Toto                41.30N 86.70W
03/10/2026                   Starke             IN   Emergency Mngr

            Tornado observed. Damage between East 200
            South and East 50 south. Large diameter
            trees downed.

0935 PM     Tornado          2 WNW Toto              41.27N 86.74W
03/10/2026                   Starke             IN   Trained Spotter

            Healthy 1ft diameter trees uprooted. Some
            snapped at the top.

0935 PM     Tornado          2 WNW Toto              41.27N 86.73W
03/10/2026                   Starke             IN   Trained Spotter

            Spotter said there is damage to numerous
            trees in this area near W County Road 200 S
            on IN-39.

0936 PM     Tornado          1 N Toto                41.27N 86.70W
03/10/2026                   Starke             IN   Trained Spotter

            Tornado picture from spotter sent in looking
            to the west-northwest. Lat/lon is spotter
            location. Delayed report.

0937 PM     Tornado          2 SW Brems              41.32N 86.72W
03/10/2026                   Starke             IN   Amateur Radio

            Corrects previous tstm wnd dmg report to
            tornado from 2 SW Brems. Report of a barn
            destroyed with debris on Route 8 just west
            of the Starke County airport. Time estimated
            via radar.

0937 PM     Tornado          2 SE Brems              41.32N 86.66W
03/10/2026                   Starke             IN   Trained Spotter

            Grain Dryer blown over. Time estimated by
            radar. Delayed report.

0937 PM     Tstm Wnd Dmg     2 SW Brems              41.32N 86.72W
03/10/2026                   Starke             IN   Amateur Radio

            Report of a barn destroyed with debris on
            Route 8 just west of the Starke County
            airport. Time estimated via radar.

0940 PM     Hail             2 WNW Brems             41.35N 86.74W
03/10/2026  M0.75 Inch       La Porte           IN   Trained Spotter

0944 PM     Tstm Wnd Gst     2 ESE Brems             41.33N 86.67W
03/10/2026  M51 MPH          Starke             IN   AWOS

            AWOS station KOXI Knox - Starke Co. Airport.

0950 PM     Tstm Wnd Gst     3 WNW South Bend        41.70N 86.32W
03/10/2026  M60 MPH          St. Joseph         IN   ASOS

            ASOS station KSBN South Bend International
            Ap.

1056 PM     Tstm Wnd Gst     2 SW Fishers Lake       41.97N 85.60W
03/10/2026  M48 MPH          St. Joseph         MI   AWOS

            Corrects previous tstm wnd gst report from 2
            SW Fishers Lake. AWOS station KHAI Three
            Rivers.

1110 PM     Marine Tstm Wind 2 NW Michigan City      41.73N 86.91W
03/10/2026  M51 MPH          LMZ046             IN   C-Man Station

1115 PM     Tstm Wnd Gst     1 N Benton Heights      42.13N 86.42W
03/10/2026  M44 MPH          Berrien            MI   ASOS

            ASOS station KBEH Benton Harbor.

1148 PM     Hail             Rolling Prarie          41.67N 86.62W
03/10/2026  M0.70 Inch       La Porte           IN   Trained Spotter

0133 AM     Tstm Wnd Gst     2 NW Benton             41.53N 85.78W
03/11/2026  M59 MPH          Elkhart            IN   ASOS

            ASOS station KGSH Goshen.

0208 AM     Hail             2 ENE Salem Center      41.59N 85.10W
03/11/2026  M0.50 Inch       Steuben            IN   Trained Spotter

0224 AM     Hail             1 W Berlien             41.63N 84.89W
03/11/2026  E0.75 Inch       Steuben            IN   Public

            Report from mPING: Dime (0.75 in.).

&&

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 8:41 PM EDTSevere Thunderstorm Warning Considerable damage threatIWXLaPorte, Pulaski, Starke49 min
Mar 10, 8:51 PM EDTTornado Warning Considerable damage threatIWXLaPorte, Pulaski, Starke39 min
Mar 10, 9:25 PM EDTTornado Warning Tornado observedConsiderable damage threatIWXLaPorte, Starke35 min
Mar 10, 9:27 PM EDTSevere Thunderstorm Warning Considerable damage threatIWXLaPorte, Marshall, Saint Joseph, Starke48 min
Mar 10, 9:28 PM EDTRiver Flood WarningIWXElkhart36 hr
Mar 10, 9:37 PM EDTTornado Warning EmergencyTornado observedCatastrophic damage threatIWXStarke23 min
Mar 10, 9:50 PM EDTTornado Warning Tornado observedConsiderable damage threatIWXMarshall, Saint Joseph, Starke14 min
Mar 10, 10:06 PM EDTSevere Thunderstorm Warning Considerable damage threatIWXLaPorte, Marshall, Saint Joseph, Starke24 min
Mar 10, 10:20 PM EDTTornado WarningIWXMarshall, Saint Joseph25 min
Mar 10, 10:27 PM EDTSevere Thunderstorm Warning Considerable damage threatIWXSaint Joseph33 min
Mar 10, 10:47 PM EDTSpecial Marine WarningIWX88 min
Mar 10, 10:53 PM EDTSevere Thunderstorm WarningIWXElkhart14 min
Mar 10, 11:25 PM EDTSevere Thunderstorm WarningIWXLaPorte, Starke50 min
Mar 10, 11:48 PM EDTSevere Thunderstorm Warning Considerable damage threatIWXLaPorte, Saint Joseph42 min
Mar 11, 12:06 AM EDTSevere Thunderstorm WarningIWXLaPorte, Marshall, Saint Joseph, Starke39 min
Mar 11, 12:29 AM EDTSevere Thunderstorm WarningIWXElkhart, Kosciusko, Marshall, Saint Joseph31 min
Mar 11, 12:32 AM EDTSpecial Marine WarningIWX26 min
Mar 11, 1:37 AM EDTSevere Thunderstorm WarningIWXElkhart, Kosciusko23 min
Mar 11, 1:39 AM EDTAreal Flood AdvisoryIWXElkhart, Saint Joseph3 hr
Mar 11, 1:47 AM EDTSevere Thunderstorm WarningIWXLaGrange, Noble17 min
Mar 11, 1:59 AM EDTAreal Flood AdvisoryIWXElkhart, Kosciusko, Marshall3 hr
Mar 11, 2:03 AM EDTSevere Thunderstorm WarningIWXDeKalb, Steuben27 min
Mar 11, 2:25 AM EDTSevere Thunderstorm WarningIWXSteuben25 min
Mar 11, 2:52 AM EDTAreal Flood AdvisoryIWXLaGrange, Noble3 hr
Mar 11, 3:59 AM EDTSpecial Weather StatementIWXCass31 min
Mar 11, 4:27 AM EDTSpecial Weather StatementIWXKosciusko33 min
Mar 11, 5:22 AM EDTAreal Flood AdvisoryIWXDeKalb, Steuben113 min
Mar 11, 5:59 AM EDTRiver Flood WarningIWXAllen, DeKalb21 days
Mar 11, 9:01 AM EDTSevere Thunderstorm WarningIWXBlackford, Jay29 min
Mar 11, 9:14 AM EDTTornado WarningIWXJay16 min
Mar 11, 9:31 AM EDTSevere Thunderstorm WarningIWXJay14 min

Nearby

Flash Flood Warnings in Indiana, 2026Every flash flood warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.